# SDR V0XR201005030019

- Difficulty date: May 3, 2010
- Submitted: May 3, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N805HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145096
- Aircraft time: 25,198 hours, 23,637 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Guide
- Part number: 14534802003
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) LEFT NR 4 CABLE GUIDE BROKEN. R & R CABLE GUIDE.
